GAVISCON DOUBLE ACTION TABLETS
Buy Gaviscon Double Action Tablets Online from E-Pharmacy Ghana, a Pharmacy in Ghana - Shop them at the best price. Enjoy Cash On Delivery | Secure Payment | Free Health Consultation. Ghana’s First Online Pharmacy.
Please note that you must be in to sign for this delivery.
Gaviscon Double Action Mint Chewable Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest
Adults and children over 12 years.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral administration. Chew thoroughly before swallowing.
Adults and children over 12 years: When symptoms occur take two to four tables after meals and at bedtime, up to four times a day.
Children under 12 years: Should only be taken on medical advice.
Hazards and Cautions
WARNINGS: If symptoms persist, or treatment is required for more than seven days continuously, seek medical advice.
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
Keep all medicines out of the reach and sight of children
Do not store above 30°C. Store in the original package to protect from moisture.
Do not use after expiry date shown
This is a medicine;
- Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
- Seek advice if you suffer from allergies
Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.
Active Ingredient: Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate as the active ingredients.
The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast feeding.
Buy from a pharmacy in Ghana. An Online Pharmacy in Ghana. Nationwide Delivery available.